| Model Number |
ZXR00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); Halo (2227); No Code Available (3191)
| Date of Event |
05/09/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If explanted, give date: not applicable, as lens remains implanted.Email address: unknown.(b)(4).Device evaluation: the device was not returned at the manufacturing site as the lens remains implanted, therefore, product testing could not be performed and the customer¿s reported complaint could not be verified.Manufacturing record review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured according to specifications.The search revealed that no other complaint for this production order number has been received.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the product.Conclusion: as a result of the investigation there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported at the subject's 6 month visit, the subject was moderately bothered by halos, starbursts, and glare.The subject is not driving at night.The symptoms interfere with daily activities.However, the intraocular lens (iol) remains implanted with no intervention planned.No additional information was provided to johnson & johnson surgical vision.The patient had bilateral lenses implanted.This report captures the lens implanted in the patient's left eye.A separate report will be filed for the right eye.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.